MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 2-LAYER TRAY,FOLEY,100% SIL,16FR,10ML,LF

MEDLINE INDUSTRIES, LP MEDLINE; 2-LAYER TRAY,FOLEY,100% SIL,16FR,10ML,LF
Catalog Number DYND11519
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, a patient was undergoing a laparoscopic appendectomy.After induction of general anesthesia and patient positioning, the foley catheter from the sterile kit was opened the surgeon inserted the catheter into the urethra and attempted to inflate the balloon with 10 ml of sterile water supplied in the kit.No resistance was felt when the surgeon was drawing the catheter back and subsequently removed it from the patient.It was observed that the balloon had not inflated.The catheter tip showed no visible holes or fraying.A replacement foley catheter was inserted without issue.The product required replacement; however, no patient injury, no additional medical intervention, and no follow up care were required.The procedure was completed successfully.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2025, a patient was undergoing a laparoscopic appendectomy.After induction of general anesthesia and patient positioning, the foley catheter from the sterile kit was opened the surgeon inserted the catheter into the urethra and attempted to inflate the balloon with 10 ml of sterile water supplied in the kit.No resistance was felt when the surgeon was drawing the catheter back and subsequently removed it from the patient.It was observed that the balloon had not inflated.The catheter tip showed no visible holes or fraying.A replacement foley catheter was inserted without issue.The product required replacement: however, no patient injury, no additional medical intervention, and no follow up care were required.The procedure was completed successfully.

Brand Name
MEDLINE
Common Device Name
2-LAYER TRAY,FOLEY,100% SIL,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24094909
Report Number1417592-2026-00050
Device Sequence Number18716111
Product Code OHR
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11519
Device Lot Number96925060001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight88 KG